# SDR USAA2013020100015

- Difficulty date: January 31, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N554UW
- Make and model: Airbus A321-231
- Aircraft serial: 4966
- Aircraft time: 3,649 hours, 1,488 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 61639203
- Part serial: C3139
- Condition: Faulty
- Location: Evac Slide
- Part time: 3,649 hours, 1,488 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

2R DOOR SLIDE PRESSURE CIDS CAUTION.  MAINTENANCE REMOVED AND REPLACED R2 DOOR SLIDE INFLATION RESERVOIR IAW AIRBUS MAINTENANCE MANUAL 25-62-49-000-001A.
